Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 95, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 13, 2017, 8:54 PM CDT for Fillmore County, Polk County, York County, Nebraska. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2017, 8:54 PM CDT (01:54 UTC)
- Expired
- Jun 13, 2017, 9:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fillmore County, NE, Polk County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 105 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 8:55 PM CDT | TSTM WND GST 53 | York Airport, NE | |
| Jun 13, 9:07 PM CDT | TSTM WND GST 56 | 1 Se Waco, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 5:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3011 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1474 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 21.5
The text
As transmitted.
624
WUUS53 KGID 140154
SVRGID
NEC059-143-185-140230-
/O.NEW.KGID.SV.W.0095.170614T0154Z-170614T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
854 PM CDT TUE JUN 13 2017
The National Weather Service in Hastings has issued a
* Severe Thunderstorm Warning for...
York County in east central Nebraska...
Northern Fillmore County in south central Nebraska...
Polk County in east central Nebraska...
* Until 930 PM CDT
* At 854 PM CDT, severe thunderstorms were located along a line
extending from near Shelby to near Grafton, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
York, Stromsburg, Osceola, Shelby, Exeter, Fairmont, McCool
Junction, Bradshaw, Waco, Benedict, Gresham, Grafton, Lushton and
Thayer.
This includes Interstate 80 between mile markers 343 and 365.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4058 9782 4096 9779 4131 9760 4136 9752
4137 9745 4139 9737 4058 9737
TIME...MOT...LOC 0154Z 263DEG 26KT 4126 9742 4065 9776
HAIL...1.00IN
WIND...60MPH
$$
ADP2 follow-up statements
742
WWUS53 KGID 140214
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
914 PM CDT TUE JUN 13 2017
NEC059-143-140223-
/O.CAN.KGID.SV.W.0095.000000T0000Z-170614T0230Z/
Fillmore NE-Polk NE-
914 PM CDT TUE JUN 13 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FILLMORE AND POLK
COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 100 AM CDT for
east central Nebraska.
LAT...LON 4070 9766 4096 9766 4105 9756 4104 9737
4070 9737
TIME...MOT...LOC 0213Z 226DEG 42KT 4093 9743
$$
NEC185-140230-
/O.CON.KGID.SV.W.0095.000000T0000Z-170614T0230Z/
York NE-
914 PM CDT TUE JUN 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR YORK COUNTY...
At 913 PM CDT, a severe thunderstorm was located over Waco, or 9
miles northeast of York, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Gresham around 920 PM CDT.
Other locations impacted by this severe thunderstorm include Thayer.
This includes Interstate 80 between mile markers 350 and 365.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4070 9766 4096 9766 4105 9756 4104 9737
4070 9737
TIME...MOT...LOC 0213Z 226DEG 42KT 4093 9743
HAIL...1.00IN
WIND...60MPH
$$
Kelley066
WWUS53 KGID 140223
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
923 PM CDT TUE JUN 13 2017
NEC185-140233-
/O.EXP.KGID.SV.W.0095.000000T0000Z-170614T0230Z/
York NE-
923 PM CDT TUE JUN 13 2017
...THE SEVERE THUNDERSTORM WARNING FOR YORK COUNTY WILL EXPIRE AT 930
PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 100 AM CDT for
east central Nebraska.
LAT...LON 4070 9766 4096 9766 4105 9756 4104 9737
4070 9737
TIME...MOT...LOC 0223Z 263DEG 26KT 4094 9735
$$
KelleyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:17 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 13, 6:17 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Hastings NE 617 PM CDT Tue Jun 13 2017 .SHORT TERM...(This evening through Wednesday night) Issued at 412 PM CDT Tue Jun 13 2017 Needless to say, the paramount focus today has been on these first 12 hours or so, as nearly the entire CWA is assigned either a Slight or Enhanced risk of severe from SPC, with the Enhanced area roughly favoring the northeast 1/4 of our coverage area (CWA). Locally, we largely agree with these risk categories, although as is typical when our area isn't exactly in the "bullseye" of strongest synoptic forcing (focused slightly to our north) and with plenty of lingering warm air aloft probably keeping a cap on things at least a few more hours, there is somewhat of a conditional nature to especially the Enhanced category, including these question marks: 1) Will severe storms (and storm coverage in general) through tonight be more isolated to perhaps scattered in nature, or could we see more of an "explosion" of widespread thunderstorm activity, especially within the southeast half of the CWA especially closer to sunset as lift increases along the nose of an increasing low level jet? 2) Going somewhat hand in hand with #1, will we see some fairly isolated activity get going as early as the 5-6 PM time frame as suggested by various models, or will we need to wait until a bit later in the evening for the low level jet to truly get things going, which went to tend to favor more of a linear/cluster mode. Not going to repeat our entire Hazardous Weather Outlook (HWOGID) here, but certainly large hail/damaging winds/localized flooding are our main concerns, and while a few tornadoes are also not out of the question (especially if any discrete/isolated supercells can get going by dark), the overall- greater tornado parameters seem to focus at least slightly north of our domain, within and near currently-existing Tornado Watch 323. As for the current scene as of 3PM/20Z, so far this afternoon things have largely followed expectations, as it's been a mainly dry, sunny, quite breezy and above-average warmth day, with high temps topping out well into the 90s most areas, and some far southwest areas spiking up to around 100 where dewpoints have mixed down more into the 50s/even some 40s, as opposed to the widespread 60s dewpoints found across especially our northeast half. There were a few brief, elevated light rain showers rooted above the cap that brushed through mainly Polk County a few hours ago, but this activity has long since advected northeast. In the mid- upper levels, the most prominent feature is the powerful closed low churning over MT, with our area starting to see the southern portions of a slightly negatively-tilted shortwave trough ejecting out into Nebraska/northern KS along the southeast periphery of the aforementioned parent system. At least for a short time longer, mid-level (700 millibar) temps averaging 12-14C are helping to inhibit robust thunderstorm development, despite mixed- layer CAPE averaging 2000-3000 J/kg within especially the northeast 2/3 of our area. At the surface, a very slow- moving/nearly stationary front is stretched north-northeast to south-southwest across Nebraska, aligned pretty close to our western fringes. Winds starting to turn a bit more southwesterly in especially our southwest quarter is resulting in a bit of a dryline bulge as well. Now looking ahead forecast-wise through these next 36 hours, with the main focus on the first 12... Late this afternoon-tonight: Have largely outlined our current thinking of the basic scenario/possibilities both above and in our HWO, and these are largely in line with details in the latest SPC Day 1 outlook. While storms are already starting to fire only slightly to our northwest at this time along the quasi-stationary boundary, it may be awhile yet before anything builds southward/eastward into our area. Eventually though, "something" should get going, and when it does, it could go severe quickly given the aforementioned high CAPE and deep layer shear gradually increasing into at least the 30-50kt range from the west as the aforementioned upper wave approaches. This will be plenty sufficient for supercell structures, although shear vectors largely parallel to the boundary often tends to favor a fairly quick transition to at least quasi-linear mode, which also would tend to work against a potentially higher tornado threat. At any rate, all hazards are on the table, as low level 0-1km shear is expected to increase to at least 15-25kt in parts of the CWA especially later this evening. Even if the late afternoon/early evening fails to produce much, various models including the HRRR/RAP seem insistent that once the low level jet ramps up between 7-10 PM, we would see a more widespread cluster of storms blossom in more of an east-west fashion, largely within a few counties either side of the Nebraska-Kansas border. By this time this would develop, in theory many of our northern/western counties would be "in the clear" from a severe threat. This later activity would also likely foster more of a heavy rain/flash flooding threat, especially it it anchors/trains in place for a while. All in all, the primary severe weather threat should occur between 5PM-Midnight, although some strong activity could certainly linger a few hours beyond that, especially in eastern zones. Have pretty much the entire CWA void of any formal storm/rain mention though by 5 AM/10z. Low temps tonight are aimed from upper 50s west to upper 60s east. Wednesday daytime-night: In short, we are still calling for a dry/storm-free 24 hours in the wake of the departing system. Not only are we expecting very slightly "cooler" temperatures with highs in the 86-91 range versus widespread 90s, but by far the most noticeable feature will be drier dewpoints/lower humidity levels as dewpoints drop into the 50s and especially 40s by afternoon. It won't be as windy as today, but west-northwest winds should still average 10-15 MPH with some higher gusts. Wednesday night looks to feature fairly light/variable winds with lows between the upper 50s and mid 60s. .LONG TERM...(Thursday daytime through Tuesday) Issued at 412 PM CDT Tue Jun 13 2017 With SO much focus on the short term, this will be a shorter- than-usual discussion of this 6-day period... General overview: In the most basis sense of the mid-upper level air pattern, we spend several days in generally quasi-zonal (west-east) flow aloft into the weekend before a bit more of a northwesterly upper flow regime settles in for early next week as a ridge builds into the southwestern CONUS and we remain to its northeast. While we are not sensing any "major" precipitation or severe weather threats, the passage of occasional quick-moving disturbances will undoubtedly spark some off-and-on thunderstorm chances and given the time of year, likely at least isolated severe weather. At least for now, the periods that are most favored for rain/thunderstorm activity include Thursday afternoon/evening mainly within the southeast 1/3 of the CWA as moisture returns northward (this is already included in a Day 3 SPC Marginal Risk for severe) and then Saturday afternoon-evening. Beyond Saturday night, confidence is actually fairly in a dry couple of days Sunday-Monday before storm chances perhaps return Monday night into Tuesday (day 7). Temperature-wise: Believe it or not, this has already been one of the warmest starts to June in several decades for places such as the Tri Cities, and we have at least a few more days of solidly above-average heat on the way before maybe, just maybe a slightly more noticeable "cool-down" arrives. Going into a touch more specifics, Thurs-Fri still look to see highs reach the low-mid 90s most areas, with Saturday then starting to creep down a little before Sunday arrives as what should be our overall "coolest" day in some time, albeit with highs still low-mid 80s. Monday-Tuesday then look to see continued 80s, but not quite as cool as Sunday. Fortunately for most folks, dewpoint values and resultant humidity do appear on track to average more in the 50s to near 60 on most days versus the widespread 60s to near 70 of late. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Wednesday) Issued at 613 PM CDT Tue Jun 13 2017 Thunderstorms will impact KGRI for the first few hours of the TAF period. Severe storms are possible which may produce large hail and damaging winds. A cold frontal boundary will cross the terminals tonight bringing a wind shift to the northwest. Dry weather is forecast for Wednesday with less wind than we had the last several days with speeds averaging 10kts. && .GID WATCHES/WARNINGS/ADVISORIES... NE...None. KS...None. && SHORT TERM...Pfannkuch LONG TERM...Pfannkuch AVIATION...Fay
Hazardous weather outlook, Jun 13, 8:14 PM CDT, 40 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Hastings NE 814 PM CDT Tue Jun 13 2017 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 141200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 814 PM CDT Tue Jun 13 2017 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Tonight. Severe thunderstorms remain possible tonight mainly for areas east of a line from Fullerton to Riverton, Nebraska to Phillipsburg Kansas. Large hail to the size of golf balls and damaging winds to 70 mph will be the primary hazards with the storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Intermittent chances for thunderstorms return to the outlook area mainly between Thursday afternoon and Saturday night. While it is too early to confidently assess the potential for severe storms through much of this time, there is a Marginal Risk of severe storms for Thursday afternoon and evening, primarily near and south of the Nebraska-Kansas border. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed tonight for areas east of a line from Fullerton to Riverton, Nebraska to Phillipsburg, Kansas until midnight. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Local storm report, Jun 13, 8:37 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
837 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM TSTM WND GST 4 W KIRWIN 39.67N 99.20W
06/13/2017 M56 MPH PHILLIPS KS MESONET
MESONET STATION KRNK1, 3 W KIRWIN.
&&Local storm report, Jun 13, 8:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
843 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG OSCEOLA 41.18N 97.55W
06/13/2017 POLK NE TRAINED SPOTTER
THUNDERSTORM WIND DAMAGE. TREE LIMBS DOWN IN
OSCEOLA, UP TO 12 INCHES IN DIAMETER.
&&
REEDLocal storm report, Jun 13, 8:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
846 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 3 E INAVALE 40.10N 98.58W
06/13/2017 E0.75 INCH WEBSTER NE TRAINED SPOTTER
&&
REEDLocal storm report, Jun 13, 8:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
850 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HAIL RED CLOUD 40.09N 98.52W
06/13/2017 E1.50 INCH WEBSTER NE LAW ENFORCEMENT
&&
REEDLocal storm report, Jun 13, 8:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
852 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 2 NNE GRAND ISLAND 40.95N 98.36W
06/13/2017 E2.50 INCH HALL NE PUBLIC
PHOTO ON TWITTER.
&&Local storm report, Jun 13, 8:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
854 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL NATOMA 39.19N 99.03W
06/13/2017 E1.00 INCH OSBORNE KS CO-OP OBSERVER
QUARTER SIZE HAIL IN NATOMA.
0632 PM HAIL 2 NW HOLSTEIN 40.49N 98.68W
06/13/2017 E1.00 INCH ADAMS NE PUBLIC
0639 PM HAIL 3 N HOLSTEIN 40.51N 98.65W
06/13/2017 E2.50 INCH ADAMS NE PUBLIC
0640 PM HAIL 1 ENE GRAND ISLAND 40.93N 98.34W
06/13/2017 E1.75 INCH HALL NE EMERGENCY MNGR
EMERGENCY MANAGER REPORTS HAIL UP TO GOLF
BALL SIZE.
0644 PM HAIL 2 NE GRAND ISLAND 40.95N 98.34W
06/13/2017 E1.75 INCH HALL NE PUBLIC
QUARTER TO GOLF BALL SIZE HAIL.
0644 PM HAIL 2 NNE GRAND ISLAND 40.95N 98.36W
06/13/2017 E2.50 INCH HALL NE PUBLIC
PHOTO ON TWITTER.
0648 PM HAIL 3 SSE GRAND ISLAND 40.88N 98.35W
06/13/2017 E1.00 INCH HALL NE PUBLIC
0652 PM HAIL 1 ENE GRAND ISLAND 40.93N 98.35W
06/13/2017 E1.00 INCH HALL NE PUBLIC
PUBLIC REPORTS QUARTER SIZE HAIL AT RYDER
PARK.
0654 PM TSTM WND GST BLADEN 40.33N 98.60W
06/13/2017 E60 MPH WEBSTER NE PUBLIC
ESTIMATED WINDS AT 60 MPH IN BLADEN.
0700 PM HAIL 4 WSW BLADEN 40.30N 98.65W
06/13/2017 E1.25 INCH WEBSTER NE TRAINED SPOTTER
TRAINED SPOTTER REPORTS HALF DOLLAR SIZE
HAIL 4 MILES EAST OF CAMPBELL.
0704 PM HAIL AGRA 39.77N 99.12W
06/13/2017 E1.75 INCH PHILLIPS KS TRAINED SPOTTER
0717 PM HAIL 2 S JUNIATA 40.55N 98.51W
06/13/2017 E1.00 INCH ADAMS NE PUBLIC
REPORT AND PHOTO FROM SOCIAL MEDIA.
0719 PM HAIL 4 SW HASTINGS 40.54N 98.44W
06/13/2017 E1.75 INCH ADAMS NE PUBLIC
GOLF BALL SIZE HAIL REPORTED NEAR SOUTHERN
HILLS GOLF COURSE.
0722 PM HAIL 2 ENE JUNIATA 40.60N 98.46W
06/13/2017 E2.50 INCH ADAMS NE PUBLIC
PUBLIC REPORT OF TENNIS BALL SIZE HAIL IN
THE WESTBROOK AREA.
0725 PM HAIL 2 S JUNIATA 40.56N 98.51W
06/13/2017 E2.75 INCH ADAMS NE PUBLIC
0726 PM HAIL 1 S HASTINGS 40.57N 98.39W
06/13/2017 E1.25 INCH ADAMS NE PUBLIC
0728 PM HAIL 1 NNE HASTINGS 40.60N 98.39W
06/13/2017 E1.00 INCH ADAMS NE NWS EMPLOYEE
0729 PM HAIL 4 N HASTINGS 40.64N 98.39W
06/13/2017 E1.00 INCH ADAMS NE NWS EMPLOYEE
0730 PM HAIL NWS HASTINGS OFFICE 40.65N 98.38W
06/13/2017 E1.25 INCH ADAMS NE OFFICIAL NWS OBS
ONGOING AT THIS TIME.
0731 PM HAIL 2 S HASTINGS 40.56N 98.39W
06/13/2017 E1.75 INCH ADAMS NE NWS EMPLOYEE
0732 PM HAIL 3 N HASTINGS 40.64N 98.39W
06/13/2017 E1.50 INCH ADAMS NE TRAINED SPOTTER
AT LOCHLAND COUNTRY CLUB.
0733 PM HAIL 1 ESE HASTINGS 40.59N 98.37W
06/13/2017 E1.25 INCH ADAMS NE STORM CHASER
SPOTTER NETWORK REPORT.
0737 PM TSTM WND GST 2 E HORDVILLE 41.08N 97.85W
06/13/2017 E60 MPH HAMILTON NE PUBLIC
SPOTTER NETWORK REPORTS 60 MPH WINDS.
0740 PM HAIL TRUMBULL 40.68N 98.27W
06/13/2017 E1.00 INCH CLAY NE EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED IN TRUMBULL.
0746 PM TSTM WND GST 3 W CLAY CENTER 40.52N 98.11W
06/13/2017 E70 MPH CLAY NE PUBLIC
WIND GUST ESTIMATED AT 70 MPH. GUSTNADO ALSO
REPORTED.
0748 PM HAIL 4 NE TRUMBULL 40.73N 98.22W
06/13/2017 E0.75 INCH HAMILTON NE FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTS PENNY SIZE HAIL AT 5
MILES SW FROM GILTNER.
0751 PM TSTM WND GST 6 WNW OSCEOLA 41.20N 97.66W
06/13/2017 E60 MPH POLK NE STORM CHASER
LARGE GUSTNADOES CROSSED HIGHWAY 39...2-3
INCH DIAMETER WINDS BEING BLOWN AROUND.
0755 PM TSTM WND GST 6 NW OSCEOLA 41.24N 97.63W
06/13/2017 E70 MPH POLK NE TRAINED SPOTTER
70 TO 80 MPH WINDS.
0756 PM TSTM WND GST 4 W KIRWIN 39.67N 99.20W
06/13/2017 M56 MPH PHILLIPS KS MESONET
MESONET STATION KRNK1, 3 W KIRWIN.
0800 PM TSTM WND DMG OSCEOLA 41.18N 97.55W
06/13/2017 POLK NE TRAINED SPOTTER
THUNDERSTORM WIND DAMAGE. TREE LIMBS DOWN IN
OSCEOLA, UP TO 12 INCHES IN DIAMETER.
0800 PM HAIL 3 W SPEED 39.68N 99.48W
06/13/2017 E1.00 INCH PHILLIPS KS PUBLIC
0810 PM TSTM WND GST 4 WNW BRADSHAW 40.92N 97.81W
06/13/2017 M58 MPH YORK NE MESONET
0810 PM TSTM WND GST 2 NNE AURORA 40.89N 97.99W
06/13/2017 M51 MPH HAMILTON NE AWOS
AURORA AIRPORT REPORTED 51 MPH WIND GUST.
0813 PM HAIL AURORA 40.86N 98.00W
06/13/2017 E0.88 INCH HAMILTON NE EMERGENCY MNGR
NICKLE SIZE HAIL AND 50 MPH WINDS REPORTED
ON THE SOUTH EDGE OF AURORA.
0814 PM HAIL 5 N SPEED 39.75N 99.42W
06/13/2017 E0.88 INCH PHILLIPS KS EMERGENCY MNGR
DIME TO NICKEL SIZE HAIL.
0815 PM TSTM WND GST 3 N AURORA 40.91N 98.00W
06/13/2017 M58 MPH HAMILTON NE AWOS
58 MPH WIND GUST AT AURORA AIRPORT.
0821 PM HAIL PHILLIPSBURG 39.75N 99.32W
06/13/2017 E1.00 INCH PHILLIPS KS PUBLIC
HEAVY RAIN AND HAIL TO THE SIZE OF QUARTERS.
0845 PM HAIL 3 E INAVALE 40.10N 98.58W
06/13/2017 E0.75 INCH WEBSTER NE TRAINED SPOTTER
0847 PM HAIL RED CLOUD 40.09N 98.52W
06/13/2017 E1.50 INCH WEBSTER NE LAW ENFORCEMENT
&&The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:13 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay | 32 min |
| Jun 13, 7:29 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick, Nance, Polk and 1 more | 46 min |
| Jun 13, 7:43 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 32 min |
| Jun 13, 7:45 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 30 min |
| Jun 13, 8:09 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton, Merrick, Nance, Polk, York | 51 min |
| Jun 13, 8:14 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 31 min |
| Jun 13, 8:15 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 30 min |
| Jun 13, 8:30 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, York | 30 min |
| Jun 13, 8:45 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Harlan, Webster | 45 min |
| Jun 13, 9:14 PM CDT | Areal Flood Advisory | GID | Franklin, Webster | 3 hr |
| Jun 13, 9:14 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 31 min |
| Jun 13, 9:30 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 30 min |
| Jun 13, 9:39 PM CDT | Special Weather Statement | GID | Franklin | 51 min |
| Jun 13, 9:39 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 51 min |
| Jun 13, 10:00 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 45 min |
| Jun 13, 10:11 PM CDT | Severe Thunderstorm Warning | GID | York | 34 min |
| Jun 13, 10:29 PM CDT | Special Weather Statement | GID | Franklin, Harlan, Webster | 46 min |
| Jun 13, 10:29 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 20 min |
| Jun 13, 10:36 PM CDT | Areal Flood Advisory | GID | Webster | 3 hr |
| Jun 13, 10:44 PM CDT | Special Weather Statement | GID | Polk | 16 min |
| Jun 14, 1:24 AM CDT | Special Weather Statement | GID | Sherman | 21 min |
| Jun 14, 1:47 AM CDT | Special Weather Statement | GID | Sherman | 28 min |
| Jun 14, 2:27 AM CDT | Flash Flood Warning | GID | Sherman | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.